Causes burning in the mouth.
Unfortunately, today unknown the exact cause of burning mouth, but found that it could be a symptom of certain diseases. Burning in the mouth may indicate a deficiency of certain substances, such as vitamin b and folic acid. Unpleasant sensations in the oral cavity can occur due to the use of certain medications. To provoke this symptom can Sjogren's syndrome - it is characterized by lesions of the connective tissue in autoimmune reasons.
Candidiasis or oral thrush can also cause changes in your mouth. The symptoms of this fungal infection is a burning sensation, especially in the case of eating spicy or acidic food.
People with diabetes is often susceptible to infections of the mouth, which also include aphthous stomatitis. Such people vascular changes occur frequently, which affects the state of small mouth vessels. It also lowers the pain threshold.
Women have their own prerequisite for the emergence of unpleasant sensations in the mouth is menopause. Hormonal changes may even occur that way. Discomfort in the mouth can cause a decrease in the function of the salivary glands.
We should not forget about parafunctional habits, which include habit to bite the bullet. This, and sudden feelings of anxiety can contribute to changes in the oral cavity.
To get rid of the burning sensation in the mouth is easier if we are able to install at least the possible cause of this symptom. However, doing it yourself is impossible. A qualified doctor after examination will prescribe the necessary medications. If the patient's condition is due to deficiency of certain substances, will be assigned to Supplement containing zinc, vitamin b and so on.
The dentist will help cure thrush. Today there are effective treatment of this fungal infection. For diabetics it is important to fight for lowering the level of blood sugar.
Women in menopause to help you cope with the unpleasant sensations in the mouth will help gormonoterapii drugs. As they are very strong, it is important to follow the doctor's recommendations regarding their use.
Changes in the mouth can be associated with allergies therefore it is necessary to find out what products or phenomena arises. Will help anti-Allergy drugs. To get rid of this symptom it is possible if to identify the cause and to follow the doctor's recommendations.